Repositorio de producción científica de la Universidad de Sevilla

Riesz's theorem for orthogonal matrix polynomials

Opened Access Riesz's theorem for orthogonal matrix polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: López Rodríguez, Pedro
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1999-01
Publicado en: Constructive Approximation, 15 (1), 135-151.
Tipo de documento: Artículo
Resumen: We describe the image through the Stieltjes transform of the set of solutions V of a matrix moment problem. We extend Riesz's theorem to the matrix setting, proving that those matrices of measures of V for which the matrix polynomials are dense in the corresponding L2 space are precisely those whose Stieltjes transform is an extremal point (in the sense of convexity) of the image set.
Cita: López Rodríguez, P. (1999). Riesz's theorem for orthogonal matrix polynomials. Constructive Approximation, 15 (1), 135-151.
Tamaño: 258.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41820

DOI: 10.1007/s003659900101

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones